# SDR QXEA0300246

- Difficulty date: February 10, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 1,981 hours, 1,468 cycles
- Engine: Ge CF348C1
- Engine time: 1,981 hours, 1,468 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Missing
- Location: Zone 400
- Part time: 1,981 hours, 1,468 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND FOUR BLADES MISSING FROM HP TURBINE.  REPLACED ENGINE.  AIRCRAFT OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
